# SDR UIEA2020092852070

- Difficulty date: September 23, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,026 hours, 21,429 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Contactor
- Part number: B4291
- Part serial: CL16925
- Condition: Failed
- Location: Generator
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

ON TRANSFER RIGHT GEN WILL NOT POWER LEFT A/C.  REMOVED AND REPLACED BTB, IAW AMM 24-22-03.  OPS CHECK NO HELP S/N OFF: CL17588, P/N OFF: B430-1.  REPLACED LEFT TRANSFORMER RECTIFIER TRU, REFER TO ITEM 1.  NO HELP S/N OFF: 2550, P/N OFF: 4-273-03.  REPLACED LEFT GCB C901, NO HELP, REF AMM 24-23-01.  S/N OFF: CL 17588, P/N OFF: B-430-1.  ITEM M3: DURING T/S FOUND NO CONTINUITY ON PINS 17-18, K114, PER SSM 24-20-02. R & R K114, IAW AMM 24-41-01, PERFORMED CONTACTOR INSTALLATION TEST, IAW AMM 24-41-01, NO DEFECT NOTED.  S/N OFF: CL-16925, P/N OFF: B429-1.
